# SDR SWAA2021070684630

- Difficulty date: June 16, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 45,647 hours, 27,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 35-034 AFT PIT STA 727E+18' RBL 22 TRANSITION PANEL UPPER SURFACE HAS CORROSION ; / [01] REMOVED CORROSION FROM BS 727E+18 RBL 22; ORIGINAL T= .040'; LOSS OF .020' REMAINING .020' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL A-A TOOLING # 21461 CAL DUE 08/04/21; [02] VERIFIED INSPECTION CARD STEP 1. TRANSITION PANEL OUT OF LIMITS.; [03] VERIFIED MATERIAL TO FAB REPLACEMENT ZEE ANGLE AND SPLICE REPAIR AS BAC1496-377 7075-T62 ATAG A16703 IAW SRM 53-00-53-2R-5; [04] VERIFIED MATERIAL CARD STEP 3.; [05] FABRICATED NEW Z-ANGLE (TRANSITION PANEL) FROM BS 727-767 RBL 22 IAW SRM 53-00-53-2R-5.; [06] VERIFIED FABRICATION; OK TO TREAT AND PRIME; [07] TREATED AND PRIMED RH Z-ANGLE (TRANSITION PANEL) IAW SRM 53-00-53-2R-5 REPAIR 5.; [08] INSPECTION CW; [09] INSTALLED NUT PLATES IAW SRM51-40-10-2R-0. PUSH TEST TESTS GOOD. TOOL #42641 DUE 12/14/21; [10] VERIFIED ITEM 9; [11] TRANSITION PANEL INSTALLED ON TTG8Q004E0V5; [12] VERIFIED CORROSION REPAIRS; AUDIT C/W; [13] VERIFIED RII REQUIREMENTS C/W FOR REPAIR; AUDIT C/W
